BibTeX record journals/jcss/MandersA78

download as .bib file

@article{DBLP:journals/jcss/MandersA78,
  author    = {Kenneth L. Manders and
               Leonard M. Adleman},
  title     = {NP-Complete Decision Problems for Binary Quadratics},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {16},
  number    = {2},
  pages     = {168--184},
  year      = {1978},
  url       = {https://doi.org/10.1016/0022-0000(78)90044-2},
  doi       = {10.1016/0022-0000(78)90044-2},
  timestamp = {Tue, 16 Feb 2021 14:03:42 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/MandersA78.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics